MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE DIA. 40 MM
Model Number 1376.09.041
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to instability.Patient underwent a reverse total shoulder 2 months ago with lima smr.Patient began experiencing instability and returned to or for increased glenosphere lateralization and poly swap.The following components were removed and replaced by new ones: reverse liner +3 mm d.40 mm (part code: 1365.54.815, lot number: 23at3z2, sterilization: 2400028).Smr eccent.Glenosphere ø 40mm (part code: 1376.09.041, lot number: 2501637, sterilization: 2500038).Smr small/std connector +2 (part code: 1374.15.322, lot number: 2506233, sterilization: 2500072).Previous surgery took place on (b)(6) 2025.The patient is a male, date of birth on (b)(6) 1961.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the reverse liner and the glenosphere involved in this event, no pre-existing anomaly was discovered in the 19 items belonging to the lot number: 23at3z2 and sterilization: 2400028, nor in the (b)(4) items belonging to the lot number: 2501637 and sterilization: 2500038.This is the first and only complaint registered on these lot numbers.We did not receive any additional information on this event (i.E., x-rays); therefore, we are not able to carry out any further investigation about the cause of the osteolysis reported.However, taking into account that: no pre-existing anomalies were found by checking the manufacturing charts of the reverse liner and the glenosphere removed in the revision surgery hereby reported we have no evidence to consider the event as product related.Pms data: according to the available pms data, the revision rate of the glenospheres belonging to the family product codes: 1374/1376.09.Xxx and 1374/1376.15.Xxx due to instability is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issues.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
ECCENTRICAL GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23084383
Report Number3008021110-2025-00119
Device Sequence Number21262428
Product Code MBF
UDI-Device Identifier08033390123112
UDI-Public08033390123112
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.041
Device Lot Number2501637
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown